Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SSRI's, Mood Stabilizers bad for child? AMenz

Posted by Jane D on June 16, 2001, at 17:27:34

In reply to Re: ssris...the tip of the iceburg gilbert, posted by AMenz on June 15, 2001, at 23:49:37

AMenz,
I just found myself answering one of the posters who responded to you. I didn't answer you directly sooner because I don't have any specific answers and I suspect other people here may. You do have my sympathy - I'm so grateful I only have to deal with these decisions for myself. The Guardian article referred to above quotes David Healy as saying immediate symptoms are probably withdrawal not relapse. For what it's worth this fits with my experience of relapse and the symptons described as withdrawal are those I have temporarily every time I change dosage up or down. (Disclaimer - I am not bipolar.)

Still if you have to deal with a suicide attempt or even a gesture does it really matter whether it is relapse or withdrawal? It seems like you have no choice but to treat this somehow, but your reasoning that the SSRI's may make things worse makes sense to me. So does your desire to avoid the mood stabilizers that were so bad for you.

I'm sorry I have no real information to offer. I'm just hoping someone else will jump in if the thread is kept going. Maybe the new caption will prove intriguing. Good luck.
Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane D thread:66340
URL: http://www.dr-bob.org/babble/20010612/msgs/66756.html